Alert archive / Minnesota / Special Weather Statements in 2013
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jun 21, 2013, 1:07 AM CDT for Aitkin County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2013, 1:07 AM CDT (06:07 UTC)
- Expired
- Jun 21, 2013, 1:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Duluth, MN
County Aitkin County, MN
The radar
The Duluth radar (KDLH), 115 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 2297 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
290
WWUS83 KDLH 210607
SPSDLH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 AM CDT FRI JUN 21 2013
MNZ034>036-210645-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-
107 AM CDT FRI JUN 21 2013
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CROW WING AND AITKIN
COUNTIES...
AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAY LAKE TO 32 MILES
SOUTH OF MCGRATH...MOVING EAST AT 20 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS OF A RATE OF AN INCH AN HOUR...
LOCATIONS IMPACTED INCLUDE...
AITKIN... WEALTHWOOD... WALDECK...
HASSMAN... GLORY... ROSSBURG...
MALMO... GLEN... MCGRATH...
DADS CORNER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4615 9345 4624 9344 4624 9380 4668 9406
4669 9315 4615 9316 4614 9343
$$
STEWARTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jun 21, 12:42 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 21, 12:42 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1242 AM CDT FRI JUN 21 2013
.AVIATION...
A LARGE MESOSCALE CONVECTIVE COMPLEX WILL AFFECT MUCH OF THE
FORECAST AREA THROUGH 12Z WITH THUNDERSTORMS. THERE COULD BE GUSTS
TO 50 KTS IN THE KBRD AREA. FORECAST LOCATIONS MAY GO DOWN TO MVFR AND
BRIEFLY IFR CONDITIONS IN HEAVIER THUNDERSTORMS. KDLH WILL REMAIN
LIFR IN FOG THROUGH 12Z THEN SLOWLY IMPROVE. MORE THUNDERSTORMS
ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON...GENERALLY AFTER 22Z.
&&
.PREV DISCUSSION... /ISSUED 710 PM CDT THU JUN 20 2013/
MESOSCALE UPDATE...CONCERNING ONGOING STRONG/SEVERE
THUNDERSTORMS...AND HEAVY RAIN/SEVERE POTENTIAL LATER TONIGHT...
ONGOING WARM/MOIST ADVECTION AIDED BY LOW LEVEL FRONTOGENESIS
APPEARS TO BE PRIMARILY RESPONSIBLE FOR SUPPORTING ONGOING
THUNDERSTORM DEVELOPMENT AND MAINTENANCE OVER EXTREME EASTERN
MINNESOTA AND MOST OF NORTHWEST WISCONSIN. THE KINEMATIC ENVIRONMENT
IS NOT EXCEPTIONALLY FAVORABLE..BUT HAS IMPROVED QUITE A BIT OVER
THE PAST FEW HOURS WITH CAPE AROUND 1000-1550 J/KG AND DEEP LAYER
SHEAR BETWEEN 30-40 KNOTS AND THESE PARAMETERS SHOULD CONTINUE TO
SLOWLY IMPROVE OVER THE NEXT FEW HOURS WITH THE INFLUX OF ADDITIONAL
MOISTURE.
CURRENT RADAR/SATELLITE AND OBSERVATIONAL TRENDS SEEM TO SUGGEST
THAT MCS-GENESIS MAY BE UNDERWAY ACROSS NW WISCONSIN WITH NUMEROUS
UPDRAFT GENERATION AND LARGE SCALE LATENT HEAT RELEASE. SEVERE
THREAT WITH THIS ACTIVITY OVER THE NEXT FEW HOURS IS LIKELY TO
REMAIN SOMEWHAT MARGINAL..WITH INDIVIDUAL STORMS PERIODICALLY
PULSING UP TO SEVERE LEVELS WITH QUARTER-PING PONG BALL HAIL AND
PERHAPS SOME GUSTY WINDS. PER SPOTTER REPORTS..THESE STORMS HAVE
ALSO BEEN VERY EFFICIENT RAIN PRODUCERS..WITH A COUPLE OF REPORTS OF
OVER 4 INCHES OF RAIN IN SOUTHERN DOUGLAS COUNTY. THIS MAY ACT TO
PRIME THIS AREA FOR FLASH FLOODING LATER TONIGHT/FRIDAY MORNING.
HOWEVER...PRIMARY SEVERE WEATHER AND HEAVY RAIN THREAT IS EXPECTED
TO EVOLVE OUT OF INTENSE SEVERE STORMS NOW DEVELOPING FROM NORTHERN
SOUTH DAKOTA TO NEAR GRAND FORKS NORTH DAKOTA. THESE STORMS SHOULD
GROW UPSCALE INTO A LARGE AND PERHAPS FORWARD PROPAGATING MCS LATE
THIS EVENING AND OVERNIGHT. RIGHT NOW..IT APPEARS THAT THE SEVERE
THREAT WILL RAMP UP SIGNIFICANTLY AFTER ABOUT 10 OR 11 PM BEGINNING
IN THE BRAINERD AND WALKER AREAS..AND THEN PROGRESS
EAST-SOUTHEASTWARD ACROSS ROUGHLY THE SOUTHERN THIRD OF THE DULUTH
CWA THROUGH EARLY FRIDAY MORNING. BASED THIS EXPECTED SCENARIO..AND
HEAVY RAIN EARLIER TODAY..ALONG WITH ONGOING HEAVY RAIN IN NW
WISCONSIN..WE WILL LIKELY EXPAND THE FLASH FLOOD WATCH ACROSS MOST
OF OUR SOUTHERN CWA WITHIN THE NEXT COUPLE HOURS.
&&
.POINT TEMPS/POPS...
DLH 56 70 58 76 / 50 60 60 50
INL 58 75 61 79 / 30 60 50 40
BRD 65 81 67 83 / 60 60 60 50
HYR 63 82 67 82 / 60 60 60 60
ASX 53 73 58 76 / 50 50 60 50
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MNZ025-
033>038.
WI...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR WIZ001>004-
006>009.
LS...NONE.
&&
SHORT TERM...STEWART
LONG TERM....CLC
AVIATION...CLCHazardous weather outlook, Jun 20, 1:45 PM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 145 PM CDT THU JUN 20 2013 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-211130- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 145 PM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST FOR MUCH OF THIS AFTERNOON ACROSS NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. A FEW STORMS MAY BE STRONG OVER NORTHWEST WISCONSIN...PRODUCING PEA TO NICKEL SIZE HAIL...LIGHTNING...AND WIND GUSTS UP TO 45 MPH. SOME LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. A MORE ORGANIZED THREAT OF SEVERE THUNDERSTORMS IS EXPECTED FROM LATER THIS EVENING THROUGH THE OVERNIGHT HOURS AS ADDITIONAL STORMS DEVELOP OVER THE DAKOTAS IN A VERY UNSTABLE ATMOSPHERE AND THEN MOVE EAST-SOUTHEAST ACROSS MINNESOTA. THE GREATEST RISK OF SEVERE WEATHER WILL BE ACROSS THE SOUTHWEST PART OF THE NWS DULUTH COUNTY WARNING AREA...ROUGHLY SOUTH OF HIGHWAY 2 IN MINNESOTA...AND WEST OF HIGHWAY 53 IN NORTHWEST WISCONSIN...AND IN PARTICULAR THE BRAINERD LAKES AND WALKER REGIONS. THE PRIMARY THREAT WILL BE DAMAGING THUNDERSTORM WINDS UP TO 70 MPH...AND HAIL UP TO THE SIZE OF GOLF BALLS. THE TORNADO THREAT...WHILE NON-ZERO...APPEARS TO BE VERY LOW. ADDITIONAL HEAVY RAINFALL AND LOCAL FLOODING IS ALSO POSSIBLE. ANYONE WITH OUTDOOR PLANS TONIGHT...ESPECIALLY IN THE WALKER...BRAINERD AND LAKE MILLE LACS AREAS...IS STRONGLY URGED TO CLOSELY MONITOR THE LATEST WEATHER INFORMATION AND BE PREPARED FOR THE POSSIBILITY OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL PERIODS OF THUNDERSTORMS ARE EXPECTED FROM FRIDAY NIGHT INTO EARLY NEXT WEEK AS WARM...MOIST AND UNSTABLE AIR REMAINS OVER THE NORTHLAND. AN INITIAL ROUND OF LOCALLY HEAVY RAIN AND STORMS APPEARS LIKELY FRIDAY NIGHT INTO SATURDAY ACROSS THE ENTIRE AREA. THERE IS A RISK THAT SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING IS ALSO POSSIBLE. ADDITIONAL DETAILS ON THE HEAVY RAINFALL THREAT CAN BE FOUND IN THE HYDROLOGIC OUTLOOK. ANYONE WITH OUTDOOR PLANS THROUGH THIS WEEKEND IS STRONGLY URGED TO CLOSELY MONITOR THE LATEST WEATHER INFORMATION AND BE PREPARED FOR THE POSSIBILITY OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION APPEARS LIKELY AT SOME POINT TONIGHT...AND ALSO THROUGH THE WEEKEND. LSZ121-140>148-211130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 145 PM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE SUPERIOR THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE STRONG WITH ABRUPT WINDSHIFTS...LOCALLY HIGHER WAVE HEIGHTS AND HEAVY RAINFALL. ADDITIONAL AND MORE WIDESPREAD STORMS MAY OCCUR AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY NEXT WEEK AS INCREASINGLY UNSTABLE AIR REMAINS OVER THE REGION. IT APPEARS THAT THE GREATEST RISK FOR THUNDERSTORMS OVER WESTERN LAKE SUPERIOR WILL BE FRIDAY INTO SUNDAY. THERE IS A RISK THAT SOME STORMS WILL BE SEVERE WITH LIGHTNING...STRONG WINDS...LOCALLY HIGH WAVE HEIGHTS AND LARGE HAIL. ANYONE WITH BOATING PLANS ON WESTERN LAKE SUPERIOR THROUGH THIS WEEKEND IS STRONGLY URGED TO CLOSELY MONITOR THE LATEST WEATHER INFORMATION AND BE PREPARED FOR THE POSSIBILITY OF SEVERE THUNDERSTORMS...AND HAVE A PLAN TO QUICKLY SEEK SHELTER ONSHORE OR IN A SAFE HARBOR. MILLER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 20, 10:32 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1032 PM CDT THU JUN 20 2013
MNZ025-033-210415-
NORTH CASS-SOUTH CASS-
1032 PM CDT THU JUN 20 2013
...STRONG THUNDERSTORM APPROACHING SOUTHWEST CASS COUNTY...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF POPLAR...MOVING NORTHEAST AT
40 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
POPLAR... LAKE SHORE... PINE RIVER...
OSHAWA... CHICKAMAW BEACH... BACKUS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4680 9480 4681 9478 4682 9467 4690 9466
4685 9437 4646 9435 4641 9479
STEWARTSpecial weather statement, Jun 20, 10:40 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1040 PM CDT THU JUN 20 2013
WIZ008-009-210430-
PRICE-SAWYER-
1040 PM CDT THU JUN 20 2013
...STRONG THUNDERSTORMS ACROSS PRICE AND SOUTHERN SAWYER COUNTIES...
AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF KENNAN...MOVING EAST AT 40
MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
KENNAN... CATAWBA... PHILLIPS...
MUSSER LAKE... PRENTICE... OGEMA...
BRANTWOOD... SPIRIT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4548 9069 4563 9069 4563 9104 4582 9112
4576 9011 4539 9007
STEWARTSpecial weather statement, Jun 20, 11:20 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1120 PM CDT THU JUN 20 2013
WIZ001>003-210500-
ASHLAND-BAYFIELD-DOUGLAS-
1120 PM CDT THU JUN 20 2013
...STRONG THUNDERSTORM IN BAYFIELD COUNTY...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR IRON RIVER...MOVING NORTHEAST AT 20 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
INO... MOQUAH...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4648 9150 4664 9162 4688 9113 4687 9111
4690 9109 4691 9103 4668 9085 4665 9089
4660 9093 4663 9082 4656 9076
STEWARTSpecial weather statement, Jun 21, 12:00 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1200 AM CDT FRI JUN 21 2013 WIZ002-210545- BAYFIELD- 1200 AM CDT FRI JUN 21 2013 ...STRONG THUNDERSTORM IN BAYFIELD COUNTY... AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR IRON RIVER...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... INO... BENOIT... MOQUAH... MASON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4676 9101 4636 9101 4647 9149 4666 9154 STEWART
Special weather statement, Jun 21, 1:00 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
100 AM CDT FRI JUN 21 2013
WIZ002-003-210630-
ASHLAND-BAYFIELD-
100 AM CDT FRI JUN 21 2013
...HEAVY RAIN PRODUCING THUNDERSTORMS THIS EARLY MORNING...
AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
WEST TO EAST MOVING LINE OF STRONG THUNDERSTORM NEAR INO...MOVING
EAST AT 20 MPH.
THE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
MOQUAH... BENOIT... MASON...
WASHBURN... BARKSDALE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4647 9150 4667 9150 4673 9089 4664 9089
4660 9093 4660 9090 4660 9089 4642 9088
DAPSpecial weather statement, Jun 21, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
107 AM CDT FRI JUN 21 2013
MNZ034>036-210645-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-
107 AM CDT FRI JUN 21 2013
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CROW WING AND AITKIN
COUNTIES...
AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAY LAKE TO 32 MILES
SOUTH OF MCGRATH...MOVING EAST AT 20 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS OF A RATE OF AN INCH AN HOUR...
LOCATIONS IMPACTED INCLUDE...
AITKIN... WEALTHWOOD... WALDECK...
HASSMAN... GLORY... ROSSBURG...
MALMO... GLEN... MCGRATH...
DADS CORNER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4615 9345 4624 9344 4624 9380 4668 9406
4669 9315 4615 9316 4614 9343
STEWARTThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:16 PM CDT | Special Weather Statement | DLH | Cass | 19 min |
| Jun 20, 9:15 PM CDT | Areal Flood Advisory | DLH | Carlton, Pine | 12 hr |
| Jun 20, 10:32 PM CDT | Special Weather Statement | DLH | Wadena | 43 min |
| Jun 21, 1:11 AM CDT | Special Weather Statement | DLH | Cass | 49 min |
| Jun 21, 1:30 AM CDT | Special Weather Statement | DLH | Pine | 45 min |
| Jun 21, 2:02 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 43 min |
| Jun 21, 2:15 AM CDT | Dense Fog Advisory | DLH | Carlton, Lake, Saint Louis | 4 hr |
| Jun 21, 2:20 AM CDT | Special Weather Statement | DLH | Saint Louis | 40 min |
| Jun 21, 2:47 AM CDT | Flash Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 6 hr |
| Jun 21, 8:15 AM CDT | Storm Warning | DLH | 3 hr | |
| Jun 21, 3:03 PM CDT | Flash Flood Watch | DLH | Aitkin, Carlton, Cass, Crow Wing, Pine, Saint Louis | 7 hr |
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | DLH | Douglas, Sawyer, Washburn | 27 min |
| Jun 20, 7:17 PM CDT | Special Weather Statement | DLH | Sawyer | 28 min |
| Jun 20, 7:21 PM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 39 min |
| Jun 20, 7:37 PM CDT | Areal Flood Advisory | DLH | Bayfield, Burnett, Douglas, Sawyer, Washburn | 12 hr |
| Jun 20, 8:03 PM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 12 min |
| Jun 20, 8:20 PM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 25 min |
| Jun 20, 8:45 PM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 30 min |
| Jun 20, 8:57 PM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 33 min |
| Jun 20, 9:30 PM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 30 min |
| Jun 20, 9:58 PM CDT | Special Weather Statement | DLH | Sawyer | 32 min |
| Jun 20, 10:40 PM CDT | Special Weather Statement | DLH | Price | 50 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | DLH | Bayfield | 40 min |
| Jun 21, 12:00 AM CDT | Special Weather Statement | DLH | Bayfield | 45 min |
| Jun 21, 1:00 AM CDT | Special Weather Statement | DLH | Bayfield | 30 min |
| Jun 21, 1:40 AM CDT | Special Weather Statement | DLH | Bayfield | 35 min |
| Jun 21, 1:45 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 30 min |
Nearby
Special Weather Statements in Minnesota, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.